Results 1 to 7 of 7
w/d from effexor have ?'s please help if you can
  1. #1
    lovetocook is offline New Member
    Join Date
    Jun 2013
    Posts
    2

    Default w/d from effexor have ?'s please help if you can

    Hi all, I am new here my first post but I have a few ? Or shall I say issues with my w/d from effexor and would like to know if anyone has had the same experiences. Any advise, same experiences, or confirmation of stuff would be very helpful! Thanks!

    Here is just a glimpse of my background. I am happy to go into details but my story is on going and I long winded so I will just give the basics for now. So, I have been on Effexor for about 1 1/2 years now. You should also know I have been a functioning Vicoden addict for 14 years now. (Wow, I said it, I wrote it down that felt good) Which is part of the reason the antideptrssents were needed in the first place. I am happy to say I am in the final wean down stages of quitting the nasty stuff Vicoden that is (which by the way I hate taking) but still dependent on due to real pain, the drug itself, w/d, etc). Got addicted to it from various injuries and surgeries and most recently a really bad car accident that left me with 6 bulging disks, a herniated disk, arthritis, SI joint issues and I have scolosis to boot...but the wean down and quit process is another story for another forum I am here about effexor w/d, just thought you should know the other stuff cuz it may be contributing to the w/d issues I am having with the effexor.

    I truely hate both medications! But, I just couldn't stand the effexor any longer. I went to the Dr. For help with getting off of both. He gave me a wean down process for both drugs but advised me not to quit them together to give at least 6 weeks between the two drugs so since I want to be free in about 8 weeks. I am so over all of these chemicals in my body I weaned down and quit the effexor first! I weaned down from 225 mg to 75 mg and then jumped to 0! I was supposed to go to a 38.5 pill after the 75 but I accidentaly forgot to take the darn medicine last Sunday night so I just jumped off from the 75 ml

    The first few days were not as terrible as I thought it would be, granted they wren't great! I was dizzy, and really tired, and achy my pain has also been a lot worse but I am not sure if it is a pain flare or cuz of coming off of the effexor. My mom was visiting so I had help with the 3 kids, hubby, etc. For the 1st 3 days of it. I started having mental issues 5 days after taking my last pill. Today is day 7. I find I am VERY agitated, short, and it seems like every little thing is getting me to my boiling point! I am noise sensative too! Just the Tv on a regular volume is making me wound up. I normally and very loving and patient with but not right now! I am snapping at the kids and hubby, I get irate at tiny things that normally would not phase me on or off effexor. Has this same thing happened to anyone else? How long does it last? the feelings they "come in sweeps" but are really starting to get to me because it seems like I am more and more agiated when I normally am not again, on or off antideptrssents. The last 2 days haven been a challenge for me! Also having trouble sleeping at night... Which doesn't help crankiness Anyone with anything like this? Also it feels like all my muscles are cramped up especially in my back (duh, lots of issues there) and lower body glutes, legs and back of arms too! Sorry to be long winded! I just want to be real and hopefully give you a glimpse of what I got going on so you can understand and or comment or help. Any advise will be greatly appreciated! Thanks! I sure as heck don't want to be on another drug!

    Gina

  2. #2
    Kfp1422 is offline Member
    Join Date
    May 2013
    Posts
    365

    Default

    Gina

    The depression will come in waves from what I've experienced off opiates now 12 days. Try to get your mind in other places as it can be dangerous to dwell. Trust me I have been suicidal at points.

    Try to take it one day at a time with vitamins and natural nutrients to fuel your body.

    I'm sure an advanced member will check in and support you but if you need a friend you have me.

  3. #3
    lovetocook is offline New Member
    Join Date
    Jun 2013
    Posts
    2

    Default

    Thank you so much! I really appreciate it. Keep it up you are doing great kfp1422! You are over the hard part now you will just have to tell that craving devil to shut the heck up and go away! I have quit cold turkey 4 times before. Always went back due to injury or surgery!

    Unfortunately I am not off opiates just yet! Even though I can't wait to be! But I had to do the effexor first! My addiction never spirialed out of control.... but out of control for me you know what I mean? I am all the way down to 2 (yes only 2) 7.5/500 Vicoden per day! One in the am and one at bedtime so I don't w/d in the middle of the night. I will go down 1 more step (per the Dr. To the 5/500's and then quit completly yeha!

    Anyway it is the everything annoying me, really short tempered thing, and the snappy thing! I am off the darn stuff I want to enjoy my kids! that I am curious about. I know I have to be patient but I am so over this right now!

  4. #4
    Kfp1422 is offline Member
    Join Date
    May 2013
    Posts
    365

    Default

    Looks like you are on your way and I couldn't be happier for you. One day at a time and I'm sure the light will shine on you and your family.

  5. #5
    Kitty is offline New Member
    Join Date
    Apr 2013
    Posts
    1

    Default

    I am down to 37.5 every other day, did not take one today. I am anxious and scared. I am having problem with my mouth (dry mouth?) so it makes it worse. Any thoughts. Judy

  6. #6
    crispyfries is offline New Member
    Join Date
    Aug 2013
    Location
    Engand
    Posts
    2

    Default thank god for nice people

    I could not off been lower last night then found this site. Just reading that there are other people in the same boat and I'm not going mad is a comfort. And reading and receiving advice
    Is a godsend. I have started taking the meds suggested for my side effects.

  7. #7
    Cmoedan is offline New Member
    Join Date
    Dec 2014
    Posts
    5

    Default

    Hello! I need to know how it went for you, did it end well, if yes hiw long did it take?

    I have quit effexor cold turkey....and am having a huge list of real bad side effects...dizzyness, bad vertigo, nausea, tremors, bad fatigue, anxiety, etc the ksit goes on....how long will it take for these side effects to go away.....it has been two months now that i have quit.....the two first two to three weeks were really bad, Crying non stop, dizzyness......and now it has been two weeks that all these other symptoms started....the vertigo is very debilitating, and the anxiety palpitations.....ouff! Need to kniw how long these symptoms will last?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22